Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english
Публикаций на странице:    Страница: 1 2345 ... 1011121314
2019 г.
Авторы: Посицельский Л.Е., Штовичек Я.

A Bass flat contramodule having a projective cover is projective. Электронный препринт arXiv:1911.11720 [math.RA], 11 стр.
Перейти к публикации

2019 г.
Авторы: Panyushev D., Yakimova O.

Poisson-commutative subalgebras and complete integrability on non-regular coadjoint orbits and flag varieties, Math. Zeitschrift, to appear
Перейти к публикации

2019 г.
Авторы: Panyushev D.

Glorious pairs of roots and abelian ideals of a Borel subalgebra, J. Algebraic Combinatorics, to appear
Перейти к публикации

2019 г.
Авторы: Panyushev D.

Abelian ideals of a Borel subalgebra and root systems, II, Algebras and Representation Theory, to appear
Перейти к публикации

2019 г.
Авторы: Panyushev D., Yakimova O.

Semi-direct products involving Sp_{2n} or Spin_n with free algebras of symmetric invariants, In: M. Gorelik, V. Hinich, A. Melnikov (Eds.): ``Representations and Nilpotent Orbits of Lie Algebraic Systems: In Honour of the 75th Birthday of Tony Joseph"", Progress in Math. 330, Basel Birkhäuser 2019, 441-470.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е.

Relative nonhomogeneous quadratic duality. Электронный препринт arXiv:1911.07402 [math.RA], 82 стр.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е., Штовичек Я.

Topologically semisimple and topologically perfect topological rings. Электронный препринт arXiv:1909.12203 [math.CT], 60 стр.
Перейти к публикации

2019 г.
Авторы: Баццони С., Посицельский Л.Е.

Covers and direct limits: A contramodule-based approach. Электронный препринт arXiv:1907.05537 [math.CT], 48 стр.
Перейти к публикации

2019 г.
Авторы: Баццони С., Посицельский Л.Е.

Matlis category equivalences for a ring epimorphism. Электронный препринт arXiv:1907.04973 [math.RA], 28 стр.
Перейти к публикации

2019 г.
Авторы: Alekseevsky D.

D.V.Alekseevsky, I. Chrysikos, A. Finno, A. Raffero, Homogeneous 8-manifolds admitting invariant Spin(7)-structure, arXiv:1904.00643, 25 pages
Загрузить (433.1 KB)

2019 г.
Авторы: Посицельский Л.Е.

Pseudo-dualizing complexes of bicomodules and pairs of t-structures. Электронный препринт arXiv:1907.03364 [math.CT], 41 стр.
Перейти к публикации

2019 г.
Авторы: Хрбек М., Посицельский Л.Е., Славик А.

Countably generated flat modules are quite flat. Электронный препринт arXiv:1907.00356 [math.AC], 17 стр. Принят к печати в Journal of Commutative Algebra.
Перейти к публикации

2019 г.
Авторы: Alekseevsky D.

D. Alekseevsky, Shortes and Straightest Geodesics in Sub-Riemannian Geometry, Preprint , 30p.,
Загрузить (188.6 KB)

2019 г.
Авторы: Alekseevsky D.

D.V. Alekseevsky, Conformal model of hypercolumns in V1 cortex and Moebius group. Application to the visual stability problem, 8p. Download (148.7 KB)
Загрузить (188.6 KB)

2019 г.
Авторы: Алексеевский Д.В.

D. Alekseevsky, Shortes and Straightest Geodesics in Sub-Riemannian Geometry, Preprint , 30p.,
Загрузить (188.6 KB)

2019 г.
Авторы: Шапировский И.Б.

Modal logics of finite direct powers of $\omega$ have the finite model property. https://arxiv.org/abs/1903.04614
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е.

Flat ring epimorphisms of countable type. Электронный препринт arXiv:1808.00937 [math.RA], 64 стр. Принят к печати в Glasgow Math. Journ.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е.

Contramodules over pro-perfect topological rings. Электронный препринт arXiv:1807.10671 [math.CT], 48 стр.
Перейти к публикации

2019 г.
Авторы: Panyushev D., Yakimova O.

Nilpotent subspaces and nilpotent orbits, J. Austral. Math. Soc., 106 (2019), 104-126
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е., Штовичек Я.

Exactness of direct limits for abelian categories with an injective cogenerator. Journ. of Pure and Appl. Algebra 223 (2019), №8, стр.3330-3340.
Перейти к публикации

2019 г.
Авторы: Баццони С., Посицельский Л.Е.

S-almost perfect commutative rings. Journ. of Algebra 532 (2019), стр.323-356.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е., Штовичек Я.

Infinity-tilting theory. Pacific Journ. of Math. 301 (2019), №1, стр.297-334.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е., Штовичек Я.

The tilting-cotilting correspondence. Электронный препринт arXiv:1710.02230 [math.CT], 69 стр. Принят к печати в журнале IMRN.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е., Славик А.

On strongly flat and weakly cotorsion modules. Math. Zeitschrift 291 (2019), №3-4, стр.831-875.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е., Славик А.

Flat morphisms of finite presentation are very flat. Электронный препринт arXiv:1708.00846 [math.AC], 56 стр. Принят к печати в журнале Annali di Matematica Pura ed Applicata.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е.

Pseudo-dualizing complexes and pseudo-derived categories. Электронный препринт arXiv:1703.04266 [math.CT], 60 стр. Принят к печати в журнале Rendiconti Seminario Matematico Padova.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е.

Smooth duality and co-contra correspondence. Электронный препринт arXiv:1609.04597 [math.CT], 64 стр. Принят к печати в Journ. of Lie Theory.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е.

Contramodules. Электронный препринт arXiv:1503.00991 [math.CT], 93 стр.
Перейти к публикации

2019 г.
Авторы: Посицельский Л.Е.

Weakly curved A-infinity algebras over a topological local ring. Mémoires de la Société Mathématique de France 159 (2018), vi+206 стр.
Перейти к публикации

2018 г.
Авторы: Кудинов А.В.

Kudinov A. On neighbourhood product of some Horn axiomatizable logics //Logic Journal of the IGPL. – 2018. – Т. 26. – №. 3. – С. 316-338.
Перейти к публикации Загрузить (488.2 KB)

2018 г.
Авторы: Адамек Й., Брук-Тейлор А., Кампион Т., Посицельский Л.Е., Розицкий Й.

Colimit-dense subcategories. Электронный препринт arXiv:1812.10649 [math.CT], 17 стр. Принят к печати в журнале Commentationes Mathematicae Universitatis Carolinae.
Перейти к публикации

2018 г.
Авторы: Akhiezer D., Kazarnovskii B.

Average number of zeros and mixed symplectic volume of Finsler sets, Geometric and Functional Analysis 28 (6) (2018), pp.1517-1547, DOI: 10.1007/s00039-018-0464-9

2018 г.
Авторы: Alekseevsky D.

DMITRI V. ALEKSEEVSKY, MASOUD GANJI, AND GERD SCHMALZ, CR-GEOMETRY AND SHEARFREE LORENTZIAN GEOMETRY, 11-22 in the book "Geometric Complex Analysiks. Springer , 2018
Загрузить (266.2 KB)

2018 г.
Авторы: Алексеевский Д.В.

D.V. Alekseevsky, Conformal model of hypercolumns in V1 cortex and Moebius group. Application to the visual stability problem, 8p.
Загрузить (148.7 KB)

2018 г.
Авторы: Alekseevsky D.

DMITRI V. ALEKSEEVSKY AND FABIO PODEST`A, , HOMOGENEOUS ALMOST K¨AHLER MANIFOLDS AND THE CHERN-EINSTEIN EQUATION, Preprint :arXiv:1811.04068v1 [math.DG] 9 Nov 2018, 15 p.
Загрузить (199.1 KB)

2018 г.
Авторы: Alekseevsky D.

D.ALEKSEEVSKY AND Y.NIKOLAYEVSKY, EINSTEIN EXTENSIONS OF RIEMANNIAN MANIFOLDS Preprint: arXiv:1810.08904v1 [math.DG] 21 Oct 2018
Загрузить (354.2 KB)

2018 г.
Авторы: Alekseevsky D.

D. ALEKSEEVSKY, A. MEDVEDEV, J. SLOVAK, CONSTANT CURVATURE MODELS IN SUB-RIEMANNIAN GEOMETRY. preprint: arXiv:1712.10278v2 [math.DG] 4 Oct 2018
Загрузить (276 KB)

2018 г.
Авторы: Alekseevsky D.

2018 г. D. Alekseevsky, K. Hasegawa and Y. Kamishima, Homogeneous Sasaki and Vaisman manifolds of unimodular Lie groups, arXiv:1810.01095v1 [math.DG] 2 Oct 2018 Загрузить (162.8 KB)
Загрузить (162.8 KB)

2018 г.
Авторы: Alekseevsky D.

2018 г. D. Alekseevsky, A. Santi Homogeneous symplectic 4-manifolds and finite dimensional Lie algebras of symplectic vector fields on the symplectic 4-space, Preprint: arXiv:1803.08750v3 [math.DG] 4 Apr 2018 Загрузить (387.9 KB)
Загрузить (162.8 KB)

2018 г.
Авторы: Alekseevsky D.

2018 г. DMITRI ALEKSEEVSKY, IOANNIS CHRYSIKOS, ARMAN TAGHAVI-CHABERT, DECOMPOSABLE (4, 7) SOLUTIONS IN ELEVEN-DIMENSIONAL SUPERGRAVITY, Preprint: arXiv:1802.00248v1 [math.DG] 1 Feb 2018
Загрузить (332.3 KB)

2018 г.
Авторы: Alekseevsky D.

D.V.Alekseevsky, I. Chrysikos, Spin structures on ciompact homogeneous pseudo-Riemannian manifolds, Transformation Groups, 2018 , DOI 10.1007/s00031-018-9498-1

2018 г.
Авторы: Alekseevsky D.

D. V. Alekseevsky and A. Santi , Homogeneous irreducible supermanifolds and graded Lie superalgebras, International Mathematics Research Notices, Vol. 2018, No. 4, pp. 1045–1079 doi: 10.1093/imrn/rnw262
Загрузить (534.6 KB)

2018 г.
Авторы: Шапировский И.Б.

I.B. Shapirovsky. Glivenko’s theorem, finite height, and local tabularity. arXiv: https://arxiv.org/abs/1806.06899
Перейти к публикации

2018 г.
Авторы: Шапировский И.Б.

D.I. Saveliev and I.B. Shapirovsky. On modal logics of model-theoretic relations. 2018. ArXiv: https://arxiv.org/abs/1804.09810.
Перейти к публикации

2018 г.
Авторы: Шапировский И.Б.

I.B. Shapirovsky. Truth-preserving operations on sums of Kripke frames. In Advances in Modal Logic, volume 12, pages 541–558. College Publications, 2018. ISBN 978-1848902558.
Загрузить (516.9 KB)

2018 г.
Авторы: Panyushev D., Yakimova O.S.

On seaweed subalgebras and meander graphs in type D, J. Pure Applied Algebra, 222, no. 11 (2018), 3414-3431
Перейти к публикации

2018 г.
Авторы: Шапировский И.Б., Шехтман В.Б.

Современная модальная логика: между математикой и информатикой. // В кн. Современная логика: основания, предмет и перспективы развития. Сборник научных статей. //Ред. Д.~ Зайцев. М.: ИД «ФОРУМ», 2018. -- С. 265--305.

2018 г.
Авторы: Самохин А.В.

Geometry of horospherical varieties of Picard rank one (совместно с R.Gonzales, C.Pech, N. Perrin)
Перейти к публикации

2018 г.
Авторы: Посицельский Л.Е., Розицкий Й.

Nearly locally presentable categories. Theory and Appl. of Categories 33 (2018), №10, стр.253-264.
Перейти к публикации

2018 г.
Авторы: Посицельский Л.Е.

Abelian right perpendicular subcategories in module categories. Электронный препринт arXiv:1705.04960 [math.CT], 57 стр.
Перейти к публикации

Публикаций на странице:    Страница: 1 2345 ... 1011121314
Поиск по публикациям
Год публикации
с по
Автор

Название/ключевое слово

Тип публикации

Наличие в международных базах цитирования
Искать в подразделении

По убыванию даты
По возрастанию даты
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2019
Об институте  |  Контакты  |  Старая версия сайта